# SDR N3XR202001280001

- Difficulty date: January 28, 2020
- Submitted: February 4, 2020
- Operation: General aviation
- Filed by: Embry-Riddle Aeronautical University Inc, repair station N3XR816N
- Aircraft: N311ER
- Make and model: Diamon DA 42 NG
- Aircraft serial: 42N212
- Aircraft time: 2,142 hours
- Engine: Austro E4
- Engine time: 388 hours
- System (JASC): 6122 · Propeller Governor
- Part: Governor
- Part number: P87716
- Part serial: 6G109HG
- Condition: Binding
- Location: Engine
- Part time: 388 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

IP STATED THAT THEY ATTEMPTED TO ADJUST THE THROTTLE MULTIPLE TIMES FOLLOWING TAKEOFF WITH LITTLE TO NO RESPONSE IN PROP SPEED. INSPECTED PROPELLER GOVERNOR CONDITION AND FOUND TO BE
MECHANICALLY JAMMED AT MAX SETTING. INSTALLED OVERHAULED GOVERNOR P/N: P-877-16.
